# SDR A6WA200940689

- Difficulty date: October 5, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 19,148 hours, 17,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR LANDING PLATE CRACKED FS 589.00, LBL 45.00.  CARGO DOOR FLOOR LANDING PLATE REPAIRED IAW REO 601R-53-61-433 REV NC AND REO 601R-53-61-3403.  (K)
